W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT321414 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprosthesis, and gore® excluder® iliac branch endoprosthesis (ibe).After deployment of all the planned devices, an intraoperative angiography showed that the left renal artery was unintentionally partially (about 80%) covered by the trunk-ipsilateral leg.An additional bare-metal stent was placed in the left renal artery.The patient tolerated the procedure.The reporting physician commented as follows: visualization for the renal arteries might not have been perfect.Or, the stent graft positioning might have been altered on ballooning.